# SDR 2003UALA00514

- Difficulty date: June 19, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 31,644 hours, 20,005 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR EMERGENCY EXIT LIGHTING (EEL) INOPERATIVE AT THE GATE.  REPLACED EEL LAMP STRIP.  GROUND TEST EMERENCY LIGHT SYSTEM, CHECKS NORMAL.
